# SDR VNAA0508014

- Difficulty date: August 21, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 3,194 hours, 2,884 cycles
- Engine: Ge CF348C1
- Engine time: 3,194 hours, 2,884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF LEFT ENGINE FAN VIBRATION LEVEL INDICATED IN THE CAUTION RANGE.  THE CREW FOLLOWED THE QRH AND RETURNED TO DAY.  MAINTENANCE LUBRICATED THE LT ENGINE FAN BLADE TANGS IAW CRJ700 AMM 72-21-02-640-801-A01.  ENGINE OPERATIONAL AND VIBE CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
